# SDR VNAA0805015

- Difficulty date: May 12, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10135
- Aircraft time: 10,132 hours, 9,740 cycles
- Engine: Ge CF348C1
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Service Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SERVICE PANEL DOOR LEFT OPEN.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE SERVICE PANEL DOOR OPEN.  MAINTENANCE SECURED THE DOOR CLOSED.  NO DEFECTS OR DAMAGE AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
